# SDR CA120228016

- Difficulty date: February 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 757*
- Aircraft time: 58,891 hours
- Engine: Rroyce RB211535E4
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 61482
- Condition: Overheated
- Location: Lavatory Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO DEPARTURE AIRPORT DUE TO AN ELECTRICAL ODOR IN THE FORWARD LAVATORY.  CREW PULLED APPROPRIATE CIRCUIT BREAKERS TO ISOLATE AND RETURNED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTION DISCOVERED THE FORWARD L1 LAVATORY LIGHT BALLAST, PN 61-48-2, IPC 33-26-52-66-70, OVERHEATED THAT HAD ALSO CAUSED AN UPPER FLUORESCENT LIGHT SOCKET TO OVERHEAT. MAIN CONNECTOR DISCONNECTED ABOVE THE LAV TO ISOLATE THE LIGHTING SYS AND 1L LAV DEFERRED IAW MEL 38-30-01-1. BALLAST AND AFFECTED LIGHT SOCKETS TO BE REPLACED.
